# SDR CA141208005

- Difficulty date: December 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Doug DC-10-30F
- Aircraft time: 121,492 hours
- Engine: Ge CF650C2
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 21SN0434
- Condition: Intermittent
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) AT TOP OF CLIMB, THE NR 2 ENGINE OIL STRAINER CLOGGED LIGHT ILLUMINATED. CREW COMPLETED THE INFLIGHT SHUT DOWN PROCEDURE. AFTER LANDING SAFELY, THE OIL STRAINER FILTER WAS REMOVED/INSPECTED AND WAS FOUND CLEAN AND WITHOUT ANY CONTAMINATION. OIL STRAINER CLOGGED LIGHT SWITCH WAS REPLACED. ENGINE RUN CARRIED OUT WITH NO LIGHT AIRCRAFT RETURNED TO SERVICE.
